JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HELICOIDAL SURFACES AND THEIR GAUSS MAP IN MINKOWSKI 3-SPACE II
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HELICOIDAL SURFACES AND THEIR GAUSS MAP IN MINKOWSKI 3-SPACE II
Choi, Mie-Kyung; Kim, Young-Ho; Park, Gi-Chan;
  PDF(new window)
 Abstract
We classify and characterize the rational helicoidal surfaces in a three-dimensional Minkowski space satisfying pointwise 1-type like problem on the Gauss map.
 Keywords
helicoidal surfaces;harmonic Gauss map;Minkowski space;
 Language
English
 Cited by
1.
CLASSIFICATIONS OF HELICOIDAL SURFACES WITH L1-POINTWISE 1-TYPE GAUSS MAP,;;

대한수학회보, 2013. vol.50. 4, pp.1345-1356 crossref(new window)
2.
HELICOIDAL SURFACES OF THE THIRD FUNDAMENTAL FORM IN MINKOWSKI 3-SPACE,;;

대한수학회보, 2015. vol.52. 5, pp.1569-1578 crossref(new window)
1.
Mean curvatures and Gauss maps of a pair of isometric helicoidal and rotation surfaces in Minkowski 3-space, Journal of Mathematical Analysis and Applications, 2010, 368, 2, 623  crossref(new windwow)
2.
HELICOIDAL SURFACES OF THE THIRD FUNDAMENTAL FORM IN MINKOWSKI 3-SPACE, Bulletin of the Korean Mathematical Society, 2015, 52, 5, 1569  crossref(new windwow)
3.
CLASSIFICATIONS OF HELICOIDAL SURFACES WITH L1-POINTWISE 1-TYPE GAUSS MAP, Bulletin of the Korean Mathematical Society, 2013, 50, 4, 1345  crossref(new windwow)
 References
1.
C. Baikoussis and L. Verstraelen, On the Gauss map of helicoidal surfaces, Rend. Sem. Mat. Messina Ser. II 2(16) (1993), 31–42

2.
C. C. Beneki, G. Kaimakamis, and B. J. Papantoniou, Helicoidal surfaces in threedimensional Minkowski space, J. Math. Anal. Appl. 275 (2002), no. 2, 586–614 crossref(new window)

3.
B.-Y. Chen, Total Mean Curvature and Submanifolds of Finite Type, Series in Pure Mathematics, 1. World Scientific Publishing Co., Singapore, 1984

4.
M. Choi, D. S. Kim, and Y. H. Kim, Helicoidal surfaces with pointwise 1-type Gauss map, to appear in J. Korean Math. Soc crossref(new window)

5.
M. Choi, Y. H. Kim, H. Liu, and D. W. Yoon, Helicoidal surfaces and their Gauss map in Minkowski 3-space, submitted for publication

6.
F. Ji and Z. H. Hou, Helicoidal surfaces under the cubic screw motion in Minkowski 3-space, J. Math. Anal. Appl. 318 (2006), no. 2, 634–647 crossref(new window)

7.
Y. H. Kim and D. W. Yoon, Classification of ruled surfaces in Minkowski 3-spaces, J. Geom. Phys. 49 (2004), no. 1, 89–100 crossref(new window)

8.
Y. H. Kim and D. W. Yoon, On the Gauss map of ruled surfaces in Minkowski space, Rocky Mountain J. Math. 35 (2005), no. 5, 1555–1581